A theorem on the representation of a homeomorphism modulo sets of the first category
Doklady Akademii Nauk, Tome 190 (1970) no. 1, pp. 9-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_1_a0,
author = {A. V. Arkhangel'skii},
title = {A theorem on the representation of a homeomorphism modulo sets of the first category},
journal = {Doklady Akademii Nauk},
pages = {9--12},
year = {1970},
volume = {190},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_1_a0/}
}
A. V. Arkhangel'skii. A theorem on the representation of a homeomorphism modulo sets of the first category. Doklady Akademii Nauk, Tome 190 (1970) no. 1, pp. 9-12. http://geodesic.mathdoc.fr/item/DAN_1970_190_1_a0/